Stability analysis of the differential genetic regulatory networks model with time-varying delays and Markovian jumping parameters

S. Lakshmanan, Fathalla A. Rihan, R. Rakkiyappan, Ju H. Park

Research output: Contribution to journalArticlepeer-review

63 Citations (Scopus)

Abstract

In this paper, we investigate the stability and robust stability criteria for genetic regulatory networks with interval time-varying delays and Markovian jumping parameters. The genetic regulatory networks have a finite number of modes, which may jump from one mode to another according to the Markov process. By using Lyapunov-Krasovskii functional, some sufficient conditions are derived in terms of linear matrix inequalities to achieve the global asymptotic stability in the mean square of the considered genetic regulatory networks. Two numerical examples are provided to illustrate the usefulness of the obtained theoretical results.

Original languageEnglish
Pages (from-to)1-15
Number of pages15
JournalNonlinear Analysis: Hybrid Systems
Volume14
DOIs
Publication statusPublished - Nov 2014

Keywords

  • Genetic regulatory networks
  • Linear matrix inequalities
  • Markovian jumping parameters
  • Stability
  • Time-delay

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Analysis
  • Computer Science Applications

Fingerprint

Dive into the research topics of 'Stability analysis of the differential genetic regulatory networks model with time-varying delays and Markovian jumping parameters'. Together they form a unique fingerprint.

Cite this